On singularity formation for the $L^2$-critical Boson star equation

Lenzmann, Enno and Lewin, Mathieu. (2011) On singularity formation for the $L^2$-critical Boson star equation. Nonlinearity, 24 (12). pp. 3515-3540.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/49578/

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Institute of Physics Publishing
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Nov 2017 09:48
Deposited On:30 Nov 2017 09:48

Repository Staff Only: item control page